# SDR IPXA11567277

- Difficulty date: May 29, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, NR 8 SLAT T/E WEDGE LOWER SURFACE HAS SEVERAL AREAS OF CHAFING DAMAGE, 24" TO 34" FROM INBD EDGE.  REPAIRED NR 8 SLAT T/E WEDGE IAW SRM 51-10-02-0G, SRM 57-43-02-0I1, SRM 51-70-10-2R, SRM 57-43-02-2R-1.
